RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2016, Volume 18, Number 1, Pages 31–44 (Mi svmo577)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On the topology of the potential magnetic field

M. L. Kolomiets, A. N. Saharov, E. D. Tregubova

Nizhnii Novgorod State Agricultural Academy

Abstract: The geometry of the magnetic fields in plasma plays an important role in understanding a number of fundamental problems in physics. lt is clear that the magnetic field like any vector field defines a dynamical system on some three-dimensional manifold. This idea is used by physicists for a long time (since the middle of the last century). This work is devoted to the application of methods dynamical systems to description of the patterns of magnetic fields in the solar corona. Such models correspond to a gradient-like dynamical systems for which there is a complete topological classification. It follows that magnetic field with four springs can have countable number of structurally stable configurations of the field geometry.

Keywords: singular points of the field, magnetic field lines, sources, sinks, separatrix, separators, heteroclinic curves

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03687


Full text: PDF file (647 kB)
References: PDF file   HTML file
UDC: 517.956.2

Citation: M. L. Kolomiets, A. N. Saharov, E. D. Tregubova, “On the topology of the potential magnetic field”, Zhurnal SVMO, 18:1 (2016), 31–44

Citation in format AMSBIB
\Bibitem{KolSahTre16}
\by M.~L.~Kolomiets, A.~N.~Saharov, E.~D.~Tregubova
\paper On the topology of the potential magnetic field
\jour Zhurnal SVMO
\yr 2016
\vol 18
\issue 1
\pages 31--44
\mathnet{http://mi.mathnet.ru/svmo577}
\elib{http://elibrary.ru/item.asp?id=26322418}


Linking options:
  • http://mi.mathnet.ru/eng/svmo577
  • http://mi.mathnet.ru/eng/svmo/v18/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Sakharov, A. A. Shilovskaya, “Potoki Morsa-Smeila i modeli topologii magnitnykh polei v plazme”, Zhurnal SVMO, 19:1 (2017), 88–101  mathnet  crossref  elib
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:12
    Full text:2
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020